Vol 22 No 6 (2017)

Published: 2017-11-27

Articles


On Zeros of Some Combinations of Dirichlet L-Functions and Hurwitz Zeta-Functions

Virginija Garbaliauskienė, Julija Karaliūnaitė, Antanas Laurinčikas
Abstract 22 | PDF Downloads 10 | DOI https://doi.org/10.3846/13926292.2017.1365313

Page 733-749

A Weighted Discrete Universality Theorem for Periodic Zeta-Functions. II

Renata Macaitienė, Mindaugas Stoncelis, Darius Šiaučiūnas
Abstract 8 | PDF Downloads 6 | DOI https://doi.org/10.3846/13926292.2017.1365779

Page 750-762

Page 809-826